Singular limits of the equations of compressible ideal magneto-hydrodynamics in a domain with boundaries

Qiangchang Ju, Steve Schochet, Xin Xu

Research output: Contribution to journalArticlepeer-review

Abstract

Singular limits of the equations of compressible ideal magneto-hydrodynamics with physical boundary conditions are considered. The uniform existence of classical solutions with respect to the Mach number and AlfvÃ

Original languageEnglish
Pages (from-to)137-165
Number of pages29
JournalAsymptotic Analysis
Volume113
Issue number3
DOIs
StatePublished - 2019

Keywords

  • AlfvÃn number
  • Compressible ideal magneto-hydrodynamics
  • Mach number
  • Singular limits

Fingerprint

Dive into the research topics of 'Singular limits of the equations of compressible ideal magneto-hydrodynamics in a domain with boundaries'. Together they form a unique fingerprint.

Cite this